Journal article icon

Journal article

A SYSTEMATIC DERIVATION OF THE LEADING-ORDER EQUATIONS FOR EXTENSIONAL FLOWS IN SLENDER GEOMETRIES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022112092003094

Authors


DEWYNNE, J More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
WILMOTT, P More by this author
Journal:
JOURNAL OF FLUID MECHANICS
Volume:
244
Issue:
-1
Pages:
323-338
Publication date:
1992-11-05
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
URN:
uuid:6d3384ba-226b-41dc-a2d0-432f9b13d0a7
Source identifiers:
7196
Local pid:
pubs:7196

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP